# SDR IPXA2019121650067

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 16,696 hours, 10,160 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Accu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY DECLARED - ACCU PRESS NORMAL, LEFT SIDE PRESS 0, RIGHTSIDE PRESS 3000 IN CRUISE, BRK/A SKID SWITCH NORM/ONCLEANED CONNECTOR ON 72GG, 73GG YELLOW BRAKE PRESSURE TRANSMITTERS. PERFORMED ALTERNATE BRAKING SYSTEM OPERATIONAL TEST PER AMM 32-43-00 PG BLK 0501. OPS CHECKS NORMAL. OK FOR CONTINUED SERVICE.
